Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Waring's problem for $F_q[x]$

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 117 wydano: 1974
Zawartość
Warianty tytułu
Abstrakty
EN


CONTENTS
Introduction ................................................................................................................... 5
1. Preliminaries............................................................................................................. 9
2. Tie Farey arcs............................................................................................................ 12
3. The contribution of the major and minor arcs..................................................... 13
4. Weyl's Lemma.......................................................................................................... 16
5. The singular integral................................................................................................ 23
6. The singular series.................................................................................................. 28
7. The asymptotic formula ......................................................................................... 37
8. Estimates for $\tilde{g}(k)$..................................................................................... 40
Bibliography................................................................................................................... 55
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 117
Liczba stron
55
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CXVII
Daty
wydano
1974
Twórcy
autor
Bibliografia
  • [1] E. Artin, Quadratische Körper im Gebiete der höheren Kongruenz, II, Math. Zeitschr. 19 (1924), pp, 207-246.
  • [2] H. Davenport, Analytic Methods for Diaphantine Equations and Diophantine Inequalities, Аnn. Arbor 1962.
  • [3] W. J. Ellison, Waring's problem, Amer. Math. Monthly 78 (1971), pp. 10-36.
  • [4] D. Hayes, A polynomial analogue of the Goldbach conjecture, BAMS 69 (1963), pp. 115-116.
  • [5] D. Hayes, The expression of a polynomial as a sum of three irreducibles, Acta Arith. 11 (1966), pp. 461-488.
  • [6] R. E. A. C. Paley, Theorems on polynomials in a Galois Field, Quart. J. Math. (Oxford) 4 (1933), pp. 62-63.
  • [7] C. L. Siegel, Additive Theorie der Zählkorper, II, Math. Ann. 88 (1923), pp. 184-210.
  • [8] C. L. Siegel, Generalization of Waring's problem to Algebraic Number Fields, Amer. J. Math. 66 (1944), pp. 122-136.
  • [9] I. M. Vinogradov, The Method of Trigonometrical Sums in the Theory of Numbers, New York 1954.
  • [10] I. M. Vinogradov, On Waring's problem, Ann. of Math. 36 (1935), pp. 395-405.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-3d026ef3-dd6a-4ba9-97dc-8743dbad4b62
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.